# SDR UALA2012121407251

- Difficulty date: December 14, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 72,764 hours, 27,184 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP AT FWD COAT CLOSET INOP.  PERFORM TS ON EEL LIGHT STRIP AT FWD COAT CLOSET OPEN.  REPLACE EEL LIGHT STRIP IAW B757 A MM 33-51-11.  PERFORM OPS CHECK OF EEL LIGHT STRIP AT FWD COAT CLOSET, OPS CHECK FOUND NORMAL IAW AMM B757 33-51-00.
